# SDR AALA202111160609

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A300*
- Aircraft serial: 5374
- Aircraft time: 27,451 hours, 10,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: D52110830002
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR FORWARD UPPER CORNER COVER PLATE CRACKED. REPAIRED DOOR COVER PLATE PER EA 332034.
